Facial puffiness from low dose prednisone
Wondering how long it will take for my face to look somewhat normal again as I'm being weaned off prednisone. Do you have to be off steroids completely for the swelling to go away or will swelling go away if you're on very low dosage? How long does it take once you're off the steroids for the swelling to How to avoid weight gain and puffy cheeks on prednisone. Preparing for the Realities of the Prednisone Moon Face - Moons & Spoons Nyomi. Age: 30. See you in Sin City for some fun! Hi Eileen - you should see the moon face swelling go down when you get down to around 10 mg of pred. But they have some unpleasant effects on physical appearance that patients are often embarrassed to talk about. Jan 29, - For crying out loud swelling of the face is a side effect of taking prdnisone. It's caled moon face and you'll also possible get apple belly. It is just what it states. Your belly gtes big and is shaped like an apple. Getting rid of it isn't easy. Lowering the dose of prednisone will decrease the moon face symptoms. Kasey. Age: 23. I'm here to show you a great relaxing time, had along day ? Come on and let baby girl rub you gently and enjoy my company ?? I will love to dance for you to soft music and drink wine Moon Facies Dec 6, - Swelling In The Face And Neck Caused By Prednisone Not everyone experiences all the side effects of prednisone, and some people taking this drug might not experience facial swelling at all. How fast or slow the dosage is lowered depends on how long it has been taken, and how much was taken. Jul 22, - Symptoms and Causes of Moon Facies. Moon facies may cause the face to gradually become round, full, or puffy. The sides of your face may become so round from the buildup of fat that the ears can't be seen from the front of your face. Fat deposits in the sides of the skull can also make the face look. Kiera. Age: 21. hello dear gentleman Aug 4, - "I am taking the maximum dosage of prednisone for treatment of polymyositis. My face is swollen, hard as a rock, and very painful. Is there anything I can do to relieve the facial pain or swelling until the prednisone can be reduced? I am already wearing a pain patch for muscle pain." High doses of. Apr 11, - If your dose is low, your risk of serious side effects is quite small, especially if you take the precautions below and any others your physician recommends. Sometimes your physician will arrange for you to take steroids on alternate days, which can decrease side effects. Reading about these side effects may. Feb 19, - One of the more visible side effects of corticosteroids is the big puffy moon face--a cushingoid appearance. lose its original shape a few weeks after I got out of the hospital; the high doses of prednisone was finally catching up and parking itself on the cheeks of my face. The tapering was a slow process.